# SDR GTIA96NK183

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

LAST SIX FEET OF FLOOR TRACK LIGHTS IN CABIN, AND FLOOR TRACK LIGHTS IN TAIL CONE, NOT ILLUMINATING WHEN POT IN TEST MODE.  SWITCHED CROSSED WIRES ON B5-27 AS REQUIRED.  OPS CHECKS GOOD IAW DC-9 MM CHAPTER 33.  (M)
